# SDR SWAA2015051139508

- Difficulty date: May 8, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 34,110 hours, 20,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT SIGN LENS MISSING.  INSTALLED LENS IAW SIP.
